Optimal Control on Stable Manifolds for a Double Pendulum

K. Flaßkamp, J. Timmermann, S. Ober-Blöbaum, M. Dellnitz, A. Trächtler, PAMM (2012) 723–724.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ; ;
Publishing Year
Journal Title
PAMM
Page
723-724
ISSN
LibreCat-ID

Cite this

Flaßkamp K, Timmermann J, Ober-Blöbaum S, Dellnitz M, Trächtler A. Optimal Control on Stable Manifolds for a Double Pendulum. PAMM. 2012:723-724. doi:10.1002/pamm.201210350
Flaßkamp, K., Timmermann, J., Ober-Blöbaum, S., Dellnitz, M., & Trächtler, A. (2012). Optimal Control on Stable Manifolds for a Double Pendulum. PAMM, 723–724. https://doi.org/10.1002/pamm.201210350
@article{Flaßkamp_Timmermann_Ober-Blöbaum_Dellnitz_Trächtler_2012, title={Optimal Control on Stable Manifolds for a Double Pendulum}, DOI={10.1002/pamm.201210350}, journal={PAMM}, author={Flaßkamp, Kathrin and Timmermann, Julia and Ober-Blöbaum, Sina and Dellnitz, Michael and Trächtler, Ansgar}, year={2012}, pages={723–724} }
Flaßkamp, Kathrin, Julia Timmermann, Sina Ober-Blöbaum, Michael Dellnitz, and Ansgar Trächtler. “Optimal Control on Stable Manifolds for a Double Pendulum.” PAMM, 2012, 723–24. https://doi.org/10.1002/pamm.201210350.
K. Flaßkamp, J. Timmermann, S. Ober-Blöbaum, M. Dellnitz, and A. Trächtler, “Optimal Control on Stable Manifolds for a Double Pendulum,” PAMM, pp. 723–724, 2012.
Flaßkamp, Kathrin, et al. “Optimal Control on Stable Manifolds for a Double Pendulum.” PAMM, 2012, pp. 723–24, doi:10.1002/pamm.201210350.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar